Konstantin I. Oskolkov
Publication List

Books Translated or Edited

  1. B. Sendov and V. Popov, Usrednennye moduli gladkosti, "Mir", Moscow, 1988, ISBN 5-03-000438-6, Translated from the Bulgarian and with a preface by Yu. A. Kuznetsov and K.I. Oskolkov. MR 90e:41001 (Russian)

  2. A. Brensted, Vvedenie v teoriyu vypuklykh mnogogrannikov, "Mir", Moscow, 1988, ISBN 5-03-001115-3, Translated from the English by K. I. Oskolkov; Translation edited and with a preface by B. S. Kashin. MR 89h:52006 (Russian)

  3. I. M. Vinogradov, A. A. Karacuba, K. I. Oskolkov, and A. N. Parsin, Trudy mexhdunarodnoi konferenctsii po teorii chisel (Moskva, 14-18 sentyabrya 1971 g.), Izdat. "Nauka", Moscow, 1973, With an introductory address by M. V. Keldys; Trudy Mat. Inst. Steklov. 132 (1973). MR 48 #213 (Russian)


  1. K. Oskolkov, The Schroedinger density, and the Tabotis effect, Z. Cieseilski's Anniversary Volume (accepted).

  2. K. Oskolkov, The valleys of shadow in Schroedinger landscape, The Erwin Schroedinger Intl. Inst. for Math. Physics (preprint).

  3. K. Oskolkov, On the exceptional set of some trigonometric series (submitted).
  4. K. Oskolkov, On a result of Telyakovskii and multiple Hilbert transforms with polynomial phases, Mat. Zametki 74 (2003), 242-256.

  5. K. Oskolkov, Continued fractions and the convergence of a double trigonometric series, East J. Approx. 9 (2003), 375-383.

  6. K. Oskolkov, On representations of algebraic polynomials by superpositions of plane waves, Serdica Math. J. 28 (2002), 379-390, Dedicated to the memory of Vassil Popov on the occasion of his 60th birthday.

  7. V. E. Maiorov, K. Oskolkov, and V. N. Temlyakov, Gridge approximation and Radon compass, Approximation Theory: a Volume-Deicated to Blagovest Sendov (B. Bojanov, ed.), DARBA, Sofia (2002), 284-309.

  8. K. I. Oskolkov, Linear and nonlinear methods for ridge approximation, Metric theory of functions and related problems in analysis (Russian), Izd. Nauchno-Issled. Aktuarno-Finans. Tsentra (AFTs), Moscow (1999), 165-195. MR 2001i:41039 (Russian, with Russian summary)

  9. K. I. Oskolkov, Ridge approximation and the Kolmogorov-Nikolskii problem, Dokl. Akad. Nauk 368 (1999), 445-448. MR 2001b:41024 (Russian)

  10. K. I. Oskolkov, Schroedinger equation and oscillatory Hilbert transforms of second degree, J. Fourier Anal. Appl. 4 (1998), 341-356. MR 99j:42004

  11. K. I. Oskolkov, Ridge approximation, Fourier-Chebyshev analysis, and optimal quadrature formulas, Tr. Mat. Inst. Steklov 219 (1997), 269-285. MR 99j:41036 (Russian)

  12. Ronald A. DeVore, Konstantin I. Oskolkov, and Pencho P. Petrushev, Approximation by feed-forward neural networks, Ann. Numer. Math. 4 (1997), 261-287, The heritage of P.L. Chebyshev: A Festschrift in honor of the 70th birthday of T. J. Rivlin. MR 97i:41043

  13. A. Andreev, V. I. Berdyshev, B. Bojanov, B. S. Kashin, S. V. Konyagin, S. M. Nikol'skii, K. I. Oskolkov, P. Petrushev, B. Sendov, S. A. Telyakovskii, and V. N. Temlyakov, In memory of Sergei Borisovich Stechkin [1920-1995], East J. Approx. 2 (1996), 131-133. 1 407 059

  14. D. Offin and K. I. Oskolkov, A note on orthonormal polynomial bases and wavelets, Constr. Approx. 9 (1993), 319-325. MR 94f:42047

  15. K. I. Oskolkov, A class of I. M. Vinogradov's series and its applications in harmonic analysis, Progress in Approximation Theory (Tampa, FL, 1990), Springer Ser. Comput. Math., 19, Springer, New York (1992), 353-402. MR 94m:42016

  16. K. I. Oskolkov, I. M. Vinogradov series in the Cauchy problem for Schroedinger-type equations, Trudy Mat. Inst. Steklov. 200 (1991), 265-288. MR 93b:11104 (Russian)

  17. K. I. Oskolkov, On functional properties of incomplete Gaussian sums, Canad. J. Math. 43 (1991), 182-212. MR 92e:11083

  18. K. I. Oskolkov, I. M. Vinogradov series and integrals and their applications, Trudy Mat. Inst. Steklov. 190 (1989), 186-221, Translated in Proc. Steklov Math. 1992, no. 1, 193-229; Theory of functions (Russian) (Amberd, 1987). MR 90g:11112 (Russian)

  19. K. I. Oskolkov, Properties of a class of I. M. Vinogradov series, Dokl. Akad. Nauk SSSR 300 (1988), 803-807. MR 89f:11117 (Russian)

  20. K. I. Oskolkov, Continuous functions with polynomial spectra, Investigations in the theory of the approximation of functions (Russian), Akad. Nauk SSSR Bashkir. Filial Otdel Fiz. Mat., Ufa, (1987), 187-200. MR 90b:42013 (Russian)

  21. G. I. Arkhipov and K. I. Oskolkov, A special trigonometric series and its applications, Mat. Sb. (N.S.) 134(176) (1987), 147-157, 287. MR 89a:42010 (Russian)

  22. K. I. Oskolkov, Inequalities of the "large size" type and applicatiojns to problems of trigonometric approximation, Anal. Math. 12 (1986), 143-166. MR 88i:42002 (English, with Russian summary)

  23. K. I. Oskolkov, Spectra of uniform convergence, Dokl. Akad. Nauk. SSSR 288 (1986), 54-58. MR 88e:42012 (Russian)

  24. K. I. Oskolkov, A subsequence of Fourier sums of integrable functions, Trudy Mat. Inst. Steklov 167 (1985), 239-260, 278, Current problems in mathematics. Mathematical analysis, algebra, topology. MR 87i:42008 (Russian)

  25. K. I. Oskolkov, Strong summability of Fourier series Trudy Mat. Inst. Steklov. 172 (1985), 280-290, 355, Studies in the theory of functions of several real variables and the approximation of functions. MR 87a:42021 (Russian)

  26. K. I. Oskolkov and K. Tandor, Systems of signs, Uspekhi Mat. Nauk 40 (1985), 105-108, Translated from the German by K. I. Oskolkov; International conference on current problems in algebra and analysis (Moscow-Leningrad, 1984). 804 790 (Russian)

  27. Z. Chisel'skii and K. I. Oskolkov, Approximation by algebraic polynomials on simplexes, Uspekhi Mat. Nauk 40 (1985), 212-214, Translated from the English by K. I. Oskolkov. 807 760 (Russian)

  28. K. I. Oskolkov, Luzin's C-property for a conjugate function, Trudy Mat. Inst. Steklov. 164 (1983), 124-135. Orthogonal series and approximations of functions. MR 86e:42019 (Russian)

  29. K. I. Oskolkov, On exponential polynomials of the least Lp-norm, Constructive Function Theory '81 (Varna, 1981), Publ. House Bulgar. Acad. Sci., Sofia (1983), 464-467. MR 85a:41022

  30. K. I. Oskolkov, On optimal quadrature formulas on certain classes of periodic functions, Appl. Math. Optim. 8 (1982), 245-263. MR 83h:41032

  31. K. I. Oskolkov, Partial sums of the Taylor series of a bounded analytic function, Trudy Mat. Inst. Steklov. 157 (1981), 153-160, 236, Number Theory, mathematical analysis and their applications. MR 83c:300004 (Russian)

  32. K. I. Oskolkov, Approximate properties of classes of periodic functions Mat. Zametki 27 (1980), 651-666. MR 81j:42011 (Russian)

  33. K. I. Oskolkov, The upper bound of the norms of orthogonal projections onto subspaces of polygonals, Approximation Theory (Papers, VIth Semester, Sefan Banach Internat. Math. Center, Warsaw, 1975), Banach Center Publ., 4, PWN, Warsaw (1979), 177-183. MR 82e:41013

  34. K. I. Oskolkov, Lebesgue's inequality in the mean, Mat. Zametki 25 (1979), 551-555, 636. MR 81c:42005 (Russian)

  35. K. I. Oskolkov, Optimality of a quadrature formula with equidistant nodes on classes of periodic functions, Dokl. Akad. Nauk SSSR 249 (1979), 49-52. MR 81b:41077 (Russian)

  36. K. I. Oskolkov, Quantitative estimates of N. N. Luzin's C-property for classes of integrable functions, Approximation Theory (Papers, VIth Semester, Stefan Banach Internat. Math. Center, Warsaw, 1975), Banach Center Publ. 4 PWN, Warsaw (1979), 185-196 MR 81a:26003

  37. K. I. Oskolkov, Polygonal approximation of functions of two variables, Mat. Sb. (N.S.) 107(149) (1978), 601-612, 639. MR 81j:41020 (Russian)

  38. K. I. Oskolkov, Sequences of norms of Fourier sums of bounded functions, Trudy Mat. Inst. Steklov. 142 (1977), 129-142, 210, Analytic number theory, mathematical analysis and their applications (dedicated to I. M. Vinogradov on his 85th birthday). MR 58 #12169 (Russian)

  39. K. I. Oskolkov, Approximation properties of integrable functions on sets of full measure, Mat. Sb. (N.S.) 103(145) (1977), 563-589, 631. MR 57#13343 (Russian)

  40. K. I. Oskolkov, The uniform modulus of continuity of summable functions on sets of positive measure, Dokl. Akad. Nauk SSSR 229 (1976), 304-306. MR 57#9917 (Russian)

  41. K. I. Oskolkov, On strong summability of Fourier series and differentiability of functions, Anal. Math. 2 (1976), 41-47. MR 53#6210 (English, with Russian summary)

  42. K. I. Oskolkov, Lebesgue's inequality in the uniform metric and on a set of full measure, Mat. Zametki 18 (1975), 515-526. MR 54#833 (Russian)

  43. K. I. Oskolkov, An estimate for the approximation of continuous functions by sequences of Fourier sums, Trudy Mat. Inst. Steklov. 134 (1975), 240-253, 410, Theory of functions and its applications (collection of articles dedicated to Sergei Mihailovic Nikolskii on the occasion of his 70th birthday). MR 53 #6203 (Russian)

  44. K. I. Oskolkov,Estimation of the rate of approximation of a continuous function and its conjugate by Fourier sums on a set of full measure Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), 1393-1407. MR 50#10663 (Russian)

  45. K. I. Oskolkov,Fourier sums for the Banach indicatrix, Mat. Zametki 15 (1974), 527-532. MR 50 #10177 (Russian)

  46. K. I. Oskolkov,Subsequences of Fourier sums of functions with a prescribed modulus of continuity, Mat. Sb. (N.S.) 88(130) (1972), 447-469. MR 48 #11874 (Russian)

  47. K. I. Oskolkov,Generalized variation, the Banach indicatrix and the uniform convergence of Fourier series, Mat. Zametki 12 (1972), 313-324. MR 47 #5507 (Russian)

  48. K. I. Oskolkov,The sharpness of the Lebesgue estimate for the approximation of functions with prescribed modulus of continuity by Fourier sumes, Trudy Mat. Inst. Steklov. 112 (1971), 337-345, 389, Collection of articles dedicated to Academician Ivan Matveevic Vinogradov on his 80th birthday, I. MR 49# #970 (Russian)

  49. K. I. Oskolkov and S. A. Teljakovskii, On the estimates of P. L. Ul'janov for integral moduli of continuity, Izv. Akad. Nauk Armjan. SSR Ser. Mat. 6 (1971), 406-411. MR 45# 8782 (Russian)

  50. K. I. Oskolkov, The norm of a certain polynomial operator, Sibirsk Mat. Z. 12 (1971), 1151-1157. MR 45 #4021 (Russian)

  51. K. I. Oskolkov, S. B. Steckin, and S. A. Teljakovskii, Petr Vasi evic Galkin, Mat. Zametki 10 (1971), 597-600. MR 44 #6436 (Russian)

  52. K. I. Oskolkov, Convergence of a trigonometric series to a function of bounded variation, Mat. Zametki 8 (1970), 47-58. MR 43 #5238 (Russian)

Home // CV // Publications // Research // Seminars // Conferences // Contact Information // Links // Favorite Fotos